# SDR QXEA200702033

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 17,126 hours, 12,490 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910313
- Part serial: SPP0037
- Condition: Malfunctioned
- Location: Wow
- Part time: 9,333 hours, 6,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2612, RECEIVED A BRAKE OVERTEMP WARNING AFTER TAKEOFF.  RETURNED TO THE FIELD.  CFR CALLED AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT CURRENTLY OUT OF SERVICE FOR REPAIRS.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR OUTBOARD WOW HARNESS.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
